# SDR DXTA2025021902395

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0275
- Aircraft time: 4,525 hours, 3,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008360
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER 30 MINUTE CHARGE LIGHTS ASSOCIATED WITH BATTERY PACK 2 ARE INOP THE EMERGENCY LIGHTS FOUND TO BE INOP IS ASSOCIATED WITH ZONE 3 BATTERY PACK UNDER PAX SEAT 8. ZONE 2 OPS CHECKED GOOD. REMOVED PAX SEAT 8 TO GET ACCESS TO THE #3 EMERGENCY LIGHTING BATTERY PACK (UF903). REMOVED THE #3 EMERGENCY LIGHTING BATTERY PACK PN: CBS28-1 SN: 008360. DUE TO EMER LTS IN ZONE 3 INOP. THEN INSTALLED CUSTOMER SUPPLIED NEW EMERGENCY LGHT POWER SUPPLY PN: 643002& 1 SN: M24-11730. OPS CHECK GOOD. WORK DONE IN REF WITH CE-680A AMM 33-50-06. NO DEFECTS NOTED.
